# SDR SWAA2014072530312

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 28,489 hours, 16,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW FRAME CRACKED, NR 4 HOLE FROM BOTTOM.  REPAIRED WINDOW IAW EA.
